Uniqueness of some Calabi–Yau metrics on Cn

Gábor Székelyhidi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We consider the Calabi–Yau metrics on Cn constructed recently by Yang Li, Conlon–Rochon, and the author, that have tangent cone C× A1 at infinity for the (n- 1) -dimensional Stenzel cone A1. We show that up to scaling and isometry this Calabi–Yau metric on Cn is unique. We also discuss possible generalizations to other manifolds and tangent cones.

Original languageEnglish (US)
Pages (from-to)1152-1182
Number of pages31
JournalGeometric and Functional Analysis
Volume30
Issue number4
DOIs
StatePublished - Aug 1 2020

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Uniqueness of some Calabi–Yau metrics on Cn'. Together they form a unique fingerprint.

Cite this